# SDR ORJA9793

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LAS - NR 2 ENGINE WAS SHUT DOWN INFLIGHT DUE TO DECREASING OIL QTY AND PRESSURE.  A/C LANDED AT LAS WITHOUT FURTHER INCIDENT.  PRIOR TO ENGINE SHUT DOWN, OIL QTY WAS '0' AND OIL PRESSURE WAS 38 PSI.  NR 2 ENGINE WAS AT IDLE FOR 3 MINUTES WITH ALL OTHER PARAMETERS NORMAL.  NR 2 ENGINE WAS AT IDLE FOR 3 MINS WITH ALL OTHER PARAMETERS NORMAL.  NR 2 ENGINE WINDMILLED FOR 10 MINS.  MX INSPECTED NR 2 ENG UPON ARRIVAL AND DISCOVERED EXCESSIVE OIL WETTING IN THE TAILPIPE.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE.  AIRCRAFT WAS RETURNED BACK TO SERVICE.  (M)
